# SDR SWAA060881

- Difficulty date: March 14, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 4,405 hours, 2,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CABIN LOWER EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
